Happy Mothers Breastfed Babies
Results 1 to 2 of 2

Thread: used pump too high, rash now

  1. #1

    Default used pump too high, rash now

    Hi, I have been pumping for 5 months, twice a day or so. This allows daddy to give a bottle for first night feed, and allow me to sleep. Also, I have a little stash if I need to go somewhere. Two weeks ago I had visitors, and stupidly started pumping at a higher strength (PISA) in order to finish pumping faster so I could get back to playing good host...So after a week or so of this I noticed I was getting a rash where the shield makes contact with the skin, and my nipples were getting sore. I quickly went back to a lower strength. Well, the nipples are fine now, but the rash is still there. Anyone experience this? Is there an OTC cream I could get to help it to heal? Thanks in advance.

  2. #2
    Join Date
    May 2006
    Posts
    20,944

    Default Re: used pump too high, rash now

    Can you describe the rash? Is it itchy, bumpy, flaky, stinging, red? Any history of thrush or other yeast infections?
    Coolest thing my big girl said recently: "How can you tell the world is moving when you are standing on it?"
    Coolest thing my little girl sang recently: "I love dat one-two pupples!"

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •